# SDR UALA2008121206858

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 67,490 hours, 10,985 cycles
- Engine: Pwa PW4060
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: S231T1106
- Part serial: 5036
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SAI PROBLEM.  RTFL.  REPLACED STANDBY ATTITUDE IND AND STATIC INVERTER-ILS PROCESSOR.  OPS NORMAL ON GROUND.
